# SDR SWIA2020021848714

- Difficulty date: January 15, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N782SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10278
- Aircraft time: 30,272 hours, 18,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FLOOR SILL HAS EVIDENCE OF CORROSIO ON THE I/B FACE OF THE FWD CUP RECESS ATTACH POINT.        (C-CHECK)   RO:2/14/2020REMOVED CORROSION FROM PAX DOOR FLOOR SILL I/B FACE OF THE CUP RECCESS ATTACH POINT.  ORIGINAL MATERIAL THICKNESS .063Â€?, MATERIAL REMOVED .019Â€?, REMAINING MATERIAL THICKNESS .044Â€?.  FOUND OUT OF LIMITS PER CRJ 700 SRM.  REPLACED PER CRJ 700 SRM.
